MathSciNet Relay Station
MathSciNet bibliographic data
MR222666 46.90 (47.00)
John, Fritz On quasi-isometric mappings. I. Comm. Pure Appl. Math. 21 1968 77–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement